# SDR IPXA2022062183346

- Difficulty date: June 10, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 143N545786
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN FLOOR PANEL 232XFF IS CRACKEDFABBED PANEL 232XFF FROM 5024N400001SSG, BATCH #3855547 PER UPS SREO B757-5320-9692-K
